| Model Number |
D120 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device remains in service; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited oversensing of noise.It was noted there was no pacing inhibition.Technical services (ts) determined the noise appeared to look like cautery.The health care professional (hcp) confirmed the patient was having eye surgery that day.This icd remains in service.No adverse patient effects were reported.